Advertisement -- Learn more about ads on this site.


    USHAMATT   28,169
SparkPoints
25,000-29,999 SparkPoints
 
 
Prednisone and Weight Loss

Thursday, June 28, 2012

About a month ago I was in a car accident and was given a course of Prednisone. I have been reasonably good with my food and fitness given the circumstances. (I couldn't cook for 3 weeks and had to rely on the generosity of my church family)
Now I am off all medication and back to a good routine but I am concerned about the side effects causing me to gain weight or not not lose weight.

I am burning 3,500 in cardio every week, but not ready to add strength training yet. I am 10 pounds from my goal.

Do I need to increase my cardio?
How long does it take for the medication to be out of my system?
Any advice anyone?
SHARE
  Member Comments About This Blog Post:

JUDITH316 8/18/2012 5:51AM

    I want you to know you are in my thoughts and prayers always, please know that in spite of my absence of late you are never forgotten but always held close to my heart in prayer. We have been going through a heat wave here and I have had my grandkids here more than usual. Next week they are with me for 4 days.. You are doing great, wow, burning 3500 calories in cardio per week & 10 pounds off your weight goal, now that's impressive. emoticon emoticon Yes emoticon Together. emoticon emoticon emoticon

Report Inappropriate Comment
USMAWIFE 6/28/2012 3:09PM

    Predinose and most steriods take 6 months to get out of your system . Keep your workouts the same and sadly, let nature run its course.

I had steriod shots 2-4 times a year due to a car accident and it just seemed forver to get out of my system

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by USHAMATT